# SDR HALA2022083100253

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 48,548 hours, 8,034 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  AIR APU BLEED FAULT ON GROUND //  PERFORMED TSM 49-62-00-810-841-A. REMOVED AND REPLACED APU BLEED VALVE REF AMM 49-51-51. OPS AND LEAK CHECK GOOD. OK FOR SVC     
 VALVE, LOAD ASSBLY OFF 33-4950-9-0002 S/N 01365 ON 33-4950-9-0002 S/N 03286
